MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 5710
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that balloon rupture occurred.The chronic totally occluded target lesion was located in the moderately tortuous and severely calcified proximal circumflex artery.After a 2.0 x 15mm non-bsc balloon catheter was used for pre-dilatation, a 15mm 3.00mm maverick balloon catheter was advanced for further dilatation.However, during the third inflation at 14 atmospheres, the balloon ruptured.The procedure was completed with a 3.0 x15 non-bsc device.No patient complications were reported.

Brand Name
MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7901471
Report Number2134265-2018-61193
Device Sequence Number18877615
Product Code LOX
UDI-Device Identifier08714729303565
UDI-Public08714729303565
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model Number5710
Device Catalogue Number5710
Device Lot Number0019397235
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2018
Initial Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EIGHT F HYPERION JL3.5 SH; GUIDE WIRE: SION BLUE; INFLATION DEVICE: ENCORE 26; INTRODUCER SHEATH: EIGHT F RADIFCOUS